Cookies?
Library Header Image
LSE Research Online LSE Library Services

Long-term and blow-up behaviors of exponential moments in multi-dimensional affine diffusions

Jena, Rudra P., Kim, Kyoung-Kuk and Xing, Hao (2012) Long-term and blow-up behaviors of exponential moments in multi-dimensional affine diffusions. Stochastics Processes and Their Applications, 122 (8). pp. 2961-2993. ISSN 0304-4149

Full text not available from this repository.

Abstract

This paper considers multi-dimensionalaffine processes with continuous sample paths. By analyzing the Riccati system, which is associated with affine processes via the transform formula, we fully characterize the regions of exponents in which exponentialmoments of a given process do not explode at any time or explode at a given time. In these two cases, we also compute the long-term growth rate and the explosion rate for exponentialmoments. These results provide a handle to study implied volatility asymptotics in models where log-returns of stock prices are described by affine processes whose exponentialmoments do not have an explicit formula

Item Type: Article
Official URL: http://www.journals.elsevier.com/stochastic-proces...
Additional Information: © 2012 Elsevier
Library of Congress subject classification: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 20 Jun 2012 09:02
URL: http://eprints.lse.ac.uk/44417/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only